MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367964
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device brand name: bd vacutainer® pst¿ gel and lithium heparin (lh) 126 units blood collection tubes a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd vacutainer® pst¿ gel and lithium heparin (lh) 126 units blood collection tube experienced missing component of product which was noted prior to use.The following information was provided by the initial reporter: material no.367964 batch no.9095794.Per email: during r&d testing, one tube was found in the shelf pack that did not have a stopper.The product information is: catalog # - 367964.Batch # - 9095794.Test date ¿ 4 oct 2019.
 
Additional Manufacturer Narrative
The following information has been corrected: h.6 investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.E.6.Method codes: 3331, 4114.E.6.Result codes: 3221.Conclusion codes: 67.H3 other text.
 
Event or Problem Description
It was reported that the bd vacutainer® pst¿ gel and lithium heparin (lh) 126 units blood collection tube experienced missing component of product which was noted prior to use.The following information was provided by the initial reporter: material no.367964.Batch no.9095794.Per email: during r&d testing, one tube was found in the shelf pack that did not have a stopper.The product information is: catalog # - 367964, batch # - 9095794, test date ¿ 4 oct 2019.

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
brett wilko
9450 south state street
sandy, UT 84070
8015652341
MDR Report Key9213907
Report Number1917413-2019-02225
Device Sequence Number2751664
Product Code JKA
UDI-Device Identifier50382903679640
UDI-Public50382903679640
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2020
Device Catalogue Number367964
Device Lot Number9095794
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date10/21/2019
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown